# SDR ASOA20120531042

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 19,834 hours, 11,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 86242
- Condition: Failed
- Location: Zone 100
- Part time: 18,432 hours, 13,867 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE NR 4 EMERGENCY LIGHT BATTERY WAS FOUND TO NOT BE HOLDING CHARGE. MX R & R THE NR 4 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-50-04 WITH OPS CHECKED SUCCESSFUL.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
